# SDR DALA2025101607573

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N510DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10828
- Aircraft time: 13,798 hours, 3,369 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT RECEIVED A VERY STRONG BURNT RUBBER SMELL SIMULTANEOUSLY WITH ECAM BRAKE SYS 2 FAULT. WE IMMEDIATELY RETURNED TO THE GATE TO DEPLANE.   REPLACED BSCU (10GG) PER A321 AMM 32-42-34. (LP 7574242)
